# SDR 00FDEA00348

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- Aircraft time: 36,300 hours, 22,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FITTING ON LOWER SIDE OF DOOR JAMB AREA AT BS 620 BETWEEN STR 25R AND 26R.  REMOVED AND REPLACED PER IAW SRM 51-30-2.
